Advanced Search
Article Contents
Article Contents

Some $L_{p}$-estimates for elliptic and parabolic operators with measurable coefficients

Abstract Related Papers Cited by
  • We consider linear elliptic and parabolic equations with measurable coefficients and prove two types of $L_{p}$-estimates for their solutions, which were recently used in the theory of fully nonlinear elliptic and parabolic second order equations in [1]. The first type is an estimate of the $\gamma$th norm of the second-order derivatives, where $\gamma\in(0,1)$, and the second type deals with estimates of the resolvent operators in $L_{p}$ when the first-order coefficients are summable to an appropriate power.
    Mathematics Subject Classification: 35J15, 35K10, 60H10.


    \begin{equation} \\ \end{equation}
  • [1]

    Hongjie Dong, N. V. Krylov and Xu Li, On fully nonlinear elliptic and parabolic equations in domains with VMO coefficients, Algebra i Analiz, Vol. 24 (2012), No. 1, 54-95.


    N. V. Krylov, On Itô's stochastic integral equations, (Russian), Teoriya Veroyatnostei i eye Primeneniya, 14 (1969), 340-348; English translation in Theor. Probability Appl., 14 (1969), 330-336.


    N. V. Krylov, Certain estimates in the theory of stochastic integrals, (Russian), Teoriya Veroyatnostei i eye Primeneniya, 18 (1973), 56-65; English translation in Theor. Probability Appl., 18 (1973), 54-63.


    N. V. Krylov, Some estimates for the density of the distrinbution of a stochastic integral, (Russian), Izvestiya Akademii Nauk SSSR, seriya matematicheskaya, 38 (1974), 228-248; English translation in Math. USSR Izvestija, 8 (1974), 233-254.


    N. V. Krylov, "Controlled Diffusion Processes,'' (Russian), Nauka, Moscow, 1977; English translation, Applications of Mathematics, 14, Springer-Verlag, New York-Berlin, 1980.


    N. V. Krylov, "Nelineĭnye Éllipticheskie i Parabolicheskie Uravneniya Vtorogo Poryadka,'' (Russian) [Second-Order Nonlinear Elliptic and Parabolic Equations], "Nauka," Moscow, 1985; English translation, Reidel, Dordrecht, 1987, MR0901759.


    N. V. Krylov, "Lectures on Elliptic and Parabolic Equations in Sobolev Spaces," Graduate Studies in Mathematics, 96, Amer. Math. Soc., Providence, RI, 2008.


    N. V. Krylov, On Bellman's equations with VMO coefficients, Methods and Applications of Analysis, 17 (2010), 105-121.


    Fang-Hua Lin, Second derivative $L^p$-estimates for elliptic equations of nondivergent type, Proc. Amer. Math. Soc., 96 (1986), 447-451.doi: 10.2307/2046592.


    O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Ural'tseva, "Lineĭnye i Kvazilineĭnye Uravneniya Parabolicheskogo Tipa,'' (Russian) [Linear and Quasi-Linear Equations of Parabolic Type], "Nauka," Moscow, 1968; English translation, Amer. Math. Soc., Providence, RI, 1968.


    G. M. Lieberman, "Second Order Parabolic Differential Equations," World Scientific Publishing Co., Inc., River Edge, NJ, 1996.

  • 加载中

Article Metrics

HTML views() PDF downloads(171) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint